| Model Number |
2013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
05/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2026, that the device would not pass the cavity integrity assessment test.The physician then scoped the patient and noticed a perforation.The physician was unable to confirm if the perforation was caused by the novasure device or the curettage procedure performed to remove a polyp prior to using the novasure device.The procedure was aborted.There is no additional information available.